# SDR SWIA200110443

- Difficulty date: December 15, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 9,071 hours, 8,082 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Fod
- Location: Primary
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO SLC.  REMOVED FOD FROM PRIMARY OUTFLOW VALVE.  PERFORMED OPS CHECK PER MM 21-31-00.  OPS CHECKS GOOD.
